RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 12, Issue 3  

Rings and Modules
Part 2

This issue is dedicated to the memory of K. I. Beidar


On Belyi pairs over arbitrary fields
V. A. Dremov, A. M. Vashevnik
3
Rational operators of the space of formal series
N. I. Dubrovin
9
Pseudocharacters on anomalous products of locally indicable groups
D. Z. Kagan
55
Latin squares over Abelian groups
V. A. Nosov, A. E. Pankratiev
65
Asymmetric approach to computation of Gröbner bases
E. V. Pankratiev, A. S. Semenov
73
Triple products of Coleman's families
A. A. Panchishkin
89
A characterization of the lattice group of Riemann integrable functions
A. A. Seredinskii
101
Distributive extensions of modules
A. A. Tuganbaev
141
Laurent rings
D. A. Tuganbaev
151
Twenty five (unary version)
Yu. P. Razmyslov
225
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020